Advertisement

Siberian Mathematical Journal

, Volume 27, Issue 1, pp 55–62 | Cite as

Selections of multivalued maps with values in rarefied spaces

  • O. N. Kolesnikov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. Michael, “Selected selection theorem,” Am. Math. Mon.,63, 361 (1956).Google Scholar
  2. 2.
    M. M. Choban, “Multivalued maps and Borel sets. I, II,” Tr. Mosk. Mat. Obshch.,22, 229–250 (1970);23, 277–301 (1970).Google Scholar
  3. 3.
    J. van Mill and E. Wattel, “Selections and orderability,” Proc. Am. Math. Soc.,83, No. 3, 601–605 (1981).Google Scholar
  4. 4.
    N. K. Dodon, “Subsets with the property”, and the topology of“-rarefied spaces,” Vestn. Mosk. Gos. Univ., Ser. Mat., No. 6, 11–18 (1977).Google Scholar
  5. 5.
    M. M. Choban and N. K. Dodon, The Theory of P-Rarefied Spaces [in Russian], Kishinev (1979).Google Scholar
  6. 6.
    B. A. Pasynkov, “A factorization theorem for nonclosed sets,” Dokl. Akad. Nauk SSR,202, No. 6, 1274–1276 (1972).Google Scholar
  7. 7.
    G. D. Creede, “Concerning semistratifiable spaces,” Pac. J. Math.,32, No. 1 (1970).Google Scholar
  8. 8.
    H. J. Junnila, “Stratifiable preimages of topological spaces,” Colloq. Math. Soc. J. Bolyai,23, Topology, Budapest (1978), pp. 689–703.Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • O. N. Kolesnikov

There are no affiliations available

Personalised recommendations